Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What medicine should a diabetic take for knee pain ?

my grandfather is 71 years old and he had diabetic for 30 years now he is suffering from knee pain so what is the good medicine for him?
Asked On : Wed, 27 Apr 2011
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
knee pain may be due to osteoarthritic changes
paracetamol tablets will help reducing pain
it is better to consult physician and get a check up and follow advice

Answered: Wed, 27 Apr 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The pain in knee can be due to age related arthritic changes.Also since your grandfather is diabetic there will be degenerative changes of nerves so the treatment for him should include pain killer and calcium supplements and most importantly he should take multivitamins especially a combination of multivitamin with Methylcobalamine .It will help reduce pain and he will feel better consult your doctor about this before starting.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor